# SDR CA991209091

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: K5277
- Condition: Broken
- Location: Magneto
- Part time: 494 hours
- Component: Slick, 4761
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) EXCESSIVE MAG DROP WAS EXIBITED AND COULD NOT BE TIMED.  ONE-HALF OF THE CAM/ROTOR GEAR ATTACH POINT WAS BROKEN AT ROTOR SHAFT.  THIS AREA IS TO BE CHECKED AT SB 2-80C (500 HR INSP).
